Title: Spurious finite-size instabilities in nuclear energy density functionals
Authors: Hellemans, V ×
Pastore, A
Duguet, Thomas
Bennaceur, K
Davesne, D
Meyer, J
Bender, M
Heenen, P. -H #
Issue Date: 2013
Publisher: Published for the American Physical Society by the American Institute of Physics
Series Title: Physical Review C, Nuclear Physics vol:88 issue:6 pages:1-10
ISSN: 2469-9985
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science